# SDR CALA2024031500743

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 76,788 hours, 16,242 cycles
- System (JASC): 7600 · Engine Controls
- Part: Sense Line
- Part number: NOTREPORTED
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG EEC MODE R EICAS ADVISORY RIGHT ENGINE ELECTRONIC ENGINE CONTROL (EEC) IS IN THE ALTERNATE CONTROL MODE (EITHER BY DEFAULT DUE TO A CONTROL FAILURE OR MAN UALLY SELECTED BY THE FLIGHT CREW). FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  7761032 FLIGHT STATUS: A INTERMITTENCE CODE: M PH: CRUISE NARRATIVE:  ELECTRONIC ENGINE CONTR OL (R ENG, CH B) T/S PER FIM TASK 77-11 TASK 813.  FOUND P2 LINES LOOSE AND SWITCHES BACK TO NORMAL. LEAKING ON FAN CASE.  TORQUED AND SAFTIED LINES PER AMM73-21-00-200-802-N00.  OPS AND LEAK CHECKED PER AMM71-00-00 TEST 6.  OPS CHECKED GOOD (PARAMETER PICS INCLUDED). EEC SWITCHES BACK TO NORMAL.
